# SDR UPS06447473

- Difficulty date: July 10, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B14796501
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 480 LBL 10- RBL 32 FLOORBEAM UPPER FACE FOUND CORRODED.  CORROSION BLEND OUT 0.021" BY 1" BY 2" EXCEED SRM 53-10-01 FIG 1 LIMITS, U/D BS 480 LBL 10" - RBL 32" FLOOR SUPPORT REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
